Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On differentiability at the boundary in conformal mapping


Author: S. E. Warschawski
Journal: Proc. Amer. Math. Soc. 12 (1961), 614-620
MSC: Primary 30.40
DOI: https://doi.org/10.1090/S0002-9939-1961-0131524-8
MathSciNet review: 0131524
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.40

Retrieve articles in all journals with MSC: 30.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0131524-8
Article copyright: © Copyright 1961 American Mathematical Society